Advertisement

Estimates for Nonlinear Stochastic Partial Differential Equations with Gradient Noise via Dirichlet Forms

  • Jonas M. Tölle
Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 229)

Abstract

We present a priori estimates for nonlinear Stratonovich stochastic partial differential equations on the d-dimensional torus with p-Laplace-type drift with sublinear non-homogeneous nonlinearities and Gaussian gradient Stratonovich noise with \(C^{1}\)-vector field coefficients. Assuming a commutator bound, the results are obtained by using resolvent and Dirichlet form methods and an approximative Itô-formula.

Keywords

Nonlinear stochastic partial differential equations Dirichlet forms A Priori estimate Stochastic p-laplace evolution equation Gradient Stratonovich noise Commutator bound Bakry-Émery curvature-dimension condition 

2010 Mathematics Subject Classification

35K55 35K92 60H15 

References

  1. 1.
    Ambrosio, L., Gigli, N., Savaré, G.: Bakry-Émery curvature-dimension condition and Riemannian Ricci curvature bounds. Ann. Probab. 43(1), 339–404 (2015)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Attouch, H.: Variational Convergence for Functions and Operators. Pitman, Boston-London-Melbourne (1984)zbMATHGoogle Scholar
  3. 3.
    Bakry, D.: On Sobolev and logarithmic Sobolev inequalities for Markov semigroups. In: New Trends in Stochastic Analysis (Charingworth, 1994), pp. 43–75. World Scientific Publishing, River Edge, N.J. (1997)Google Scholar
  4. 4.
    Bakry, D., Gentil, I., Ledoux, M.: Analysis and Geometry of Markov Diffusion Operators. Springer International Publishing, Cham (2014)CrossRefGoogle Scholar
  5. 5.
    Barbu, V., Brzeźniak, Z., Hausenblas, E., Tubaro, L.: Existence and convergence results for infinite dimensional nonlinear stochastic equations with multiplicative noise. Stochastic Process. Appl. 123(3), 934–951 (2013)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Barbu, V., Brzeźniak, Z., Tubaro, L.: Stochastic nonlinear parabolic equations with Stratonovich gradient noise. Appl. Math. Optim. 188(3), 1–17 (2017)Google Scholar
  7. 7.
    Barbu, V., Da Prato, G., Röckner, M.: Stochastic nonlinear diffusion equations with singular diffusivity. SIAM J. Math. Anal. 41(3), 1106–1120 (2009)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Barbu, V., Röckner, M.: An operatorial approach to stochastic partial differential equations driven by linear multiplicative noise. J. Eur. Math. Soc., 1789–1815 (2015)Google Scholar
  9. 9.
    Barbu, V., Rökner, M.: Stochastic variational inequalities and applications to the total variation flow perturbed by linear multiplicative noise. Arch. Ration. Mech. Anal. 209(3), 797–834 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ciotir, I., Tölle, J.M.: Nonlinear stochastic partial differential equations with singular diffusivity and gradient Stratonovich noise. J. Funct. Anal. 271(7), 1764–1792 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Gess, B., Röckner, M.: Stochastic variational inequalities and regularity for degenerate stochastic partial differential equations. Trans. Am. Math. Soc. 369(5), 3017–3045 (2017)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Gess, B., Tölle, J.M.: Multi-valued, singular stochastic evolution inclusions. J. Math. Pures Appl. 101(6), 789–827 (2014)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Gess, B., Tölle, J.M.: Stability of solutions to stochastic partial differential equations. J. Differ. Equ. 260(6), 4973–5025 (2016)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Gigli, N., Kuwada, K., Ohta, S.I.: Heat flow on Alexandrov spaces. Commun. Pure Appl. Math. 66(3), 307–331 (2013)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Grigor’yan, A.: Heat kernel and analysis on manifolds. In: AMS/IP Studies in Advanced Mathematics, vol. 47. American Mathematical Society, Providence, RI; International Press, Boston, MA (2009)Google Scholar
  16. 16.
    Lax, P.D.: Linear Algebra and Its Applications. Wiley (2007)Google Scholar
  17. 17.
    Ledoux, M.: The geometry of Markov diffusion generators. Annales de la faculté des sciences de Toulouse Mathématiques 9(2), 305–366 (2000)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ma, Z.M., Röckner, M.: Introduction to the Theory of (Non-symmetric) Dirichlet forms. Universitext. Springer, Berlin-Heidelberg-New York (1992)CrossRefGoogle Scholar
  19. 19.
    Munteanu, I., Röckner, M.: The Total Variation Flow Perturbed by Gradient Linear Multiplicative Noise. To appear in IDAQP pp. 1–22 (2016)Google Scholar
  20. 20.
    Prévôt, C., Röckner, M.: A Concise Course on Stochastic Partial Differential Equations. Lecture Notes in Mathematics, vol. 1905. Springer, Berlin (2007)Google Scholar
  21. 21.
    Rao, M.M., Ren, Z.D.: Applications of Orlicz spaces. Pure and Applied Mathematics. Marcel Dekker Inc, New York-Basel (2002)Google Scholar
  22. 22.
    Rockafellar, R.T.: On the maximality of sums of nonlinear monotone operators. Trans. Am. Math. Soc. 149(1), 75–88 (1970)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Shigekawa, I.: Semigroup domination on a Riemannian manifold with boundary. Acta Appl. Math. 63(1–3), 385–410 (2000)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Showalter, R.E.: Monotone operators in Banach space and nonlinear partial differential equations. Amer. Math. Soc, Mathematical surveys and monographs (1997)Google Scholar
  25. 25.
    Wang, F.Y.: Functional Inequalities. Markov Semigroups and Spectral Theory. Science Press, Beijing-New York (2005)Google Scholar
  26. 26.
    Wang, F.Y.: Equivalent semigroup properties for the curvature-dimension condition. Bull. Sci. Math. 135(6–7), 803–815 (2011)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Institut für MathematikUniversität AugsburgAugsburgGermany

Personalised recommendations